Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM
Sale!

Nurofen Meltlets 200mg Orodispersible Tablets Ibuprofen Mint Flavour

12 Tablets

£4.99 £4.49

Nurofen Meltlets offer relief of mild to moderate pain, such as headaches, cold and flu symptoms and muscular pain.

Information Leaflet

Description

Nurofen Meltlets 200mg are designed to completely dissolve on your tongue, without the need of water, making them convenient for on-the-go remedy. The tasty mint flavour makes these tablets meltlets easily acceptable.

Nurofen Meltlets Treat a variety of symptoms

Nurofen Meltlets 200mg can be used to:

  • relieve pain
  • reduce inflammation
  • lower temperature

Nurofen Meltlets 200mg also provide effective relief from:

  • headaches
  • backache
  • period pain
  • dental pain
  • neuralgia
  • rheumatic pain
  • muscular pain
  • migraine
  • cold and flu symptoms
  • feverishness

Additional information

Pack Size

12 Tablets

Uses / Instructions

  • Place a tablet on the tongue, allow it to dissolve and then swallow, no water is required.
  • Over 12 years: initial dose, 2 tablets, then if necessary, 1 or 2 tablets every 4 hours. Maximum 6 tablets in any 24 hours.
  • Under 12 years: not to be given.
  • Elderly: as above, unless kidney or liver function is impaired when medical advice should be sought before use.

Warnings

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.
  • Contains Ibuprofen.

Side Effects

Like all medicines, Nurofen can cause side effects, although not everybody gets them. Side effects may be minimised by taking the lowest dose for the shortest time necessary to relieve the symptoms. You may suffer one of the known side effects of NSAIDs (see below). If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, tell your doctor or our pharmacist.

STOP TAKING the medicine and seek immediate medical help if you develop:
• signs of intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds.
• signs of serious allergic reaction such as:
– difficulties in breathing or unexplained wheezing
– dizziness or faster heartbeat
– severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering (e.g.: Steven-Johnson syndrome)
– swelling of your face, tongue or throat
• signs of kidney problems such as:
– passing less or more urine
– cloudy urine or blood in urine
– pain in the back and/or swelling (particularly in the legs)
• signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or consciousness. Patients with autoimmune disorders (lupus, mixed connective-tissue disease) may be more likely to be affected.
• blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and sever exhaustion.
• a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).

See patient information leaflet for more details.

Ingredients

Each orodispersible tablet contains the active ingredient Ibuprofen 200mg. They also contain: Ethylcellulose (E462), Silicon Dioxide (E551),
Hypromellose (E464), Mannitol (E420), Aspartame (E951), Croscarmellose Sodium (E468), Magnesium Stearate (E572), Flavour (mint flavours, maltodextrin acacia gum (E414), Sorbitol (E421)).

See patient information leaflet for more details.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Meltlets 200mg Orodispersible Tablets Ibuprofen Mint Flavour”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart